# SDR SPAA0700095

- Difficulty date: June 30, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 53,717 hours, 32,855 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 7657
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT AND FLOOR PROXIMITY EMERGENCY LIGHTING DOES NOT ILLUMINATE WHEN TURNED ON. REPLACED CHARGER AND BATTERY PACK IAW AMM 33-51-81,SYSTEM OPS TEST NORMAL IAW AMM 33-51-11.
